Alert archive / South Carolina / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Charleston, SC

May 21, 2013Charleston County, South Carolina

NWS Charleston, SC issued this flash flood warning at May 21, 2013, 12:27 PM EDT for Charleston County, South Carolina. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2013, 12:27 PM EDT (16:27 UTC)
Expired
May 21, 2013, 2:30 PM EDT
In force
2 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 1:00 PM EDTFLASH FLOOD1 Ese James Island Coun, SCPUBLIC REPORTED FLOODING IN THE PARKING LOT OF MURRAY-LASAINE ELEMENTARY SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 4.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
438 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

383 
WGUS52 KCHS 211627
FFWCHS
SCC019-211830-
/O.NEW.KCHS.FF.W.0004.130521T1627Z-130521T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1227 PM EDT TUE MAY 21 2013

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL CHARLESTON COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 230 PM EDT

* AT 1224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED VERY HEAVY RAIN OCCURRING NEAR JAMES ISLAND COUNTY PARK. 
  THE AREA OF HEAVY RAIN WAS NEARLY STATIONARY.

  UP TO 4 1/2 INCHES OF RAIN IS ESTIMATED TO HAVE FALLEN OVER THE    
  PAST HOUR AND A HALF ON PARTS OF JAMES ISLAND. WATER IS PONDING IN 
  YARDS AND DRIVEWAYS.

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  JAMES ISLAND COUNTY PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...CONTACT THE NATIONAL WEATHER SERVICE IN
CHARLESTON TOLL FREE AT 1-888-383-2024.

&&

LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991

$$
5 follow-up statements
580 
WGUS72 KCHS 211638
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1238 PM EDT TUE MAY 21 2013

SCC019-211830-
/O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-
1238 PM EDT TUE MAY 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
CENTRAL CHARLESTON COUNTY...

AT 1230 PM EDT...THE PUBLIC REPORTED ROADS WITH 6 INCHES OF WATER ON 
THEM...INCLUDING NEAR THE INTERSECTION OF FOLLY AND CAMP ROADS. THE 
ROADS WERE STILL PASSABLE AS OF 1230 PM.

FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

KEEP CHILDREN AWAY FROM STORM DRAINS...WATER CATCHMENTS...AND
STREAMS. ONLY A FEW INCHES OF MOVING WATER CAN KNOCK A CHILD OFF
THEIR FEET AND SWEEP THEM TO THEIR DEATH.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.

&&

LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991

$$
804 
WGUS72 KCHS 211701
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
101 PM EDT TUE MAY 21 2013

SCC019-211830-
/O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-
101 PM EDT TUE MAY 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
CENTRAL CHARLESTON COUNTY...

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING 
MOVING TOWARD THE WARNED AREA FROM THE NORTH.

FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK.

WHILE THE RAIN HAS BECOME LIGHT IN THE WARNING AREA...AND ADDITIONAL 
ROUND OF HEAVY RAIN IS EXPECTED TO MOVE INTO THE AREA FROM THE NORTH 
BETWEEN 130 AND 2 PM...POTENTIALLY CAUSING ADDITIONAL FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.

&&

LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991

$$
076 
WGUS72 KCHS 211727
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
127 PM EDT TUE MAY 21 2013

SCC019-211830-
/O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-
127 PM EDT TUE MAY 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
CENTRAL CHARLESTON COUNTY...

AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF HEAVY RAIN CAPABLE OF PRODUCING FLASH FLOODING
OVER THE WARNED AREA.

FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK.

AT 124 PM...RADAR INDICATED THE RAIN HAD INCREASED IN INTENSITY ONCE 
AGAIN...AND MODERATE TO HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH 
AT LEAST 2 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID DRIVING INTO WATER ON THE ROAD. THE WATER IS USUALLY DEEPER
THAN IT APPEARS AND THE ROAD MAY BE WASHED OUT. ONLY ONE FOOT OF
WATER WILL STALL A VEHICLE AND LESS THAN TWO FEET OF WATER CAN FLOAT
AND CARRY AWAY A VEHICLE. FLOODING IS THE NUMBER ONE WEATHER-RELATED
CAUSE OF DEATH IN THE UNITED STATES. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.

&&

LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991

$$
139 
WGUS72 KCHS 211801
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
201 PM EDT TUE MAY 21 2013

SCC019-211830-
/O.CON.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-
201 PM EDT TUE MAY 21 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR
CENTRAL CHARLESTON COUNTY...

AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF MODERATE TO HEAVY RAIN CAPABLE OF PRODUCING 
FLASH FLOODING OVER THE WARNED AREA.

FLASH FLOODING IS EXPECTED IN AND AROUND JAMES ISLAND COUNTY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

KEEP CHILDREN AWAY FROM STORM DRAINS...WATER CATCHMENTS...AND
STREAMS. ONLY A FEW INCHES OF MOVING WATER CAN KNOCK A CHILD OFF
THEIR FEET AND SWEEP THEM TO THEIR DEATH.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH
TWITTER USING #WXREPORT.

&&

LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991

$$
819 
WGUS72 KCHS 211825
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
225 PM EDT TUE MAY 21 2013

SCC019-211835-
/O.EXP.KCHS.FF.W.0004.000000T0000Z-130521T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHARLESTON SC-
225 PM EDT TUE MAY 21 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 PM EDT FOR FOR CENTRAL
CHARLESTON COUNTY...

THE HEAVY RAIN FROM EARLIER TODAY HAS ENDED...ALTHOUGH LIGHT TO 
OCCASIONALLY MODERATE RAIN IS STILL EXPECTED THROUGH 4 PM.

ALTHOUGH THE SIGNIFICANT FLOODING HAS ENDED...DRAINAGE SYSTEMS AND
CULVERTS WILL REMAIN FULL. PONDING WATER WILL PERSIST IN LOW-LYING
AREAS AND MAY POSE A HAZARD TO MOTORISTS. STAY TUNED TO NOAA WEATHER
RADIO ALL-HAZARDS FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3266 7999 3273 8004 3277 7999 3270 7991

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at May 21, 10:33 AM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 21, 10:33 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1033 AM EDT TUE MAY 21 2013

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THURSDAY. A COLD FRONT
WILL DROP THROUGH THE AREA ON FRIDAY WITH DRY HIGH PRESSURE BUILDING
IN NEXT WEEKEND INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A BAGGY UPPER TROUGH WILL CONTINUE TO LINGER ACROSS THE MID
ATLANTIC AND SOUTHEAST STATES TODAY...WHILE ATLANTIC HIGH PRESSURE
REMAINS IN CONTROL OF THE SURFACE PATTERN. DEEPEST MOISTURE
APPEARS CONCENTRATED OVER THE COASTAL WATERS AND SOUTH CAROLINA
ZONES ACCORDING TO LATEST WATER VAPOR AND IR SATELLITE IMAGERY BY
MID MORNING...SETTING UP A NOTABLE DIFFERENTIAL HEATING GRADIENT
BETWEEN THE COASTAL LOCATIONS/CHARLESTON TRI COUNTY REGION AND
MUCH OF THE GEORGIA ZONES. LIGHT TO MODERATE SHOWERS PERSIST ACROSS
THE FAVORED CHARLESTON TRI COUNTY AREA...AND ALTHOUGH COVERAGE OF
THIS ACTIVITY WILL EVENTUALLY DIMINISH TOWARD NOON...LATEST
FORECAST MODELS INDICATE CONVECTION QUICKLY INITIATING ALONG AND
INLAND OF THE SEABREEZE WITHIN THE SAME PERIOD. AS WITH THE
PREVIOUS DAYS...EXPECT MOST OF THE AFTERNOON THUNDERSTORMS TO BE
CONCENTRATED ALONG THE SEABREEZE AND PUSH WEST WITH ITS INLAND
PROGRESSION.

LATEST STORM PREDICTION CENTER MESOANALYSIS SHOWS INSTABILITY
STEADILY INCREASING ACROSS THE INLAND GEORGIA ZONES...WHERE CLEAR
SKIES FOR MUCH OF THE MORNING HAS SUPPORTED BETTER INSOLATION AND
SURFACE HEATING. ALTHOUGH THE SEVERE THREAT LOOKS MARGINAL OVERALL
DUE TO RATHER WEAK WIND FIELDS AND BEST LAPSE RATES CONFINED WEST
OF THE AREA...THESE SOUTHWEST ZONES WILL NEED TO BE MONITORED FOR
ISOLATED SEVERE THUNDERSTORMS LATER TODAY WITHIN ENHANCED
INSTABILITY...ESPECIALLY CONSIDERING BOUNDARY INTERACTIONS AND
EFFECTS OF THE MORNING DIFFERENTIAL HEATING GRADIENT.
OTHERWISE...LOCALIZED DOWNPOURS AND SOME LIGHTNING WILL BE THE
MAIN IMPACTS FROM THE MAJORITY OF STORMS.

HAVE MADE ONLY MINOR CHANGES TO THE FORECAST DETAILS TO ADJUST FOR
HOURLY TRENDS. WILL ADVERTISE TEMPERATURES PEAKING IN THE MID 80S
CHARLESTON TRI COUNTY REGION TO THE UPPER 80S SOUTH OF THE
SAVANNAH RIVER...EXCEPT FOR COASTAL LOCATIONS WHERE TEMPERATURES
WILL REMAIN SUPPRESSED IN THE LOWER 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
INLAND CONVECTIVE RAIN WILL BE ENDING EARLY IN THE EVENING...AS
THE SEA BREEZE PUSHES WELL INLAND AND CONVERGENCE DIMINISHES. NO
CHANGES TO THE FORECAST TONIGHT...WITH CLOUDS GRADUALLY THINNING
AND LOW TEMPERATURES RANGING FROM 65 TO 70 DEGREES. MAY NEED TO
EVENTUALLY ADD SOME PATCHY FOG TO THE FORECAST AGAIN
TONIGHT...DEPENDENT ON TRENDS WITH CLOUD DISSIPATION.

A FAIRLY SIMILAR PATTERN WILL PERSIST WEDNESDAY INTO THURSDAY WITH
BROAD UPPER TROUGHING AND ATLANTIC HIGH PRESSURE. SOUTHERLY
LOW-LEVEL FLOW WILL MAINTAIN A FAIRLY MOIST ATMOSPHERE AND HELP PUSH
A SEABREEZE INLAND EACH DAY. THE UPPER TROUGHING WILL CREATE A
SOMEWHAT MORE FAVORABLE ENVIRONMENT FOR CONVECTION TO DEVELOP...
PRIMARILY DRIVEN BY THE SEABREEZE AND BOUNDARY INTERACTIONS. WE KEPT
POPS IN THE 20-30 PERCENT RANGE BOTH DAYS.

THE MODELS ARE NOW QUITE A BIT FASTER AND IN BETTER AGREEMENT
REGARDING A COLD FRONT PUSHING THROUGH FRIDAY MORNING. WE REMOVED
POPS ON FRIDAY AND SHOW DEWPOINTS DROPPING INTO THE UPPER 50S TO
AROUND 60 DURING THE AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
THERE IS GOOD MODEL AGREEMENT THAT DRY CANADIAN HIGH PRESSURE WILL
EXPAND SOUTHEAST INTO THE FORECAST AREA OVER THE WEEKEND THEN SHIFT
OFFSHORE. DEWPOINTS LOOK TO DROP INTO THE LOWER 50S SATURDAY AND
SUNDAY...WHICH COMBINED WITH HIGHS IN THE LOWER 80S WILL RESULT IN
PLEASANT SPRING WEATHER. OVERNIGHT LOWS WILL PROBABLY DROP INTO THE
UPPER 50S IN SPOTS. LOW-LEVEL MOISTURE INCREASES EARLY NEXT WEEK AS
THE SURFACE HIGH SHIFTS OFFSHORE...BUT WE DID NOT SEE ANY STRONG
SYNOPTIC SCALE FEATURES TO WARRANT ADDING PRECIP.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
KCHS...ISOLATED SHOWERS LINGER IN THE VICINITY OF THE TERMINAL BY
MID MORNING...WHILE CEILINGS GENERALLY REMAIN VFR. ADDITIONAL
SHOWERS/THUNDERSTORMS ARE LIKELY WITH THE SEABREEZE THIS
AFTERNOON...YET SHOULD EVENTUALLY PUSH WEST OF KCHS BY LATER IN
THE DAY. BRIEF REDUCTIONS TO MVFR WITHIN ANY CONVECTION IS
POSSIBLE...HOWEVER PREVAILING VFR CONDITIONS ARE EXPECTED THROUGH
TONIGHT. WILL STILL NEED TO MONITOR TRENDS FOR POTENTIAL LATE
NIGHT LOW CLOUDS AND PATCHY FOG DUE TO WET SOILS AND LIGHT WINDS.

KSAV...A FEW SHOWERS COULD DEVELOP WITH THE INITIATION OF THE SEA
BREEZE BY EARLY AFTERNOON. THE BEST CHANCES FOR SHOWERS/TSTMS WILL
BE WITH AFTERNOON CONVECTION THAT COULD BE MOVING SOUTHWEST ALONG
OR JUST WEST OF INTERSTATE 95. MAINLY VFR CONDITIONS THROUGH
TONIGHT OUTSIDE OF ANY ISOLATED CONVECTION...YET CANNOT RULE OUT
THE POTENTIAL FOR LATE NIGHT MVFR/IFR CEILINGS AND POSSIBLY LIGHT
FOG...ESPECIALLY IF SKIES CLEAR.

EXTENDED AVIATION...SPORADIC REDUCTIONS IN CEILINGS/VSBYS MAINLY IN
AFTERNOON/EVENING SHOWERS OR STORMS THROUGH THURSDAY.

&&

.MARINE...
THROUGH TONIGHT...THE STEADY STATE SYNOPTIC PATTERN CONTINUES UNABATED.
THE OFFSHORE RIDGE OF HIGH PRESSURE EXTENDS WEST ACROSS THE
COASTAL WATERS...GENERATING SOUTHEAST AND SOUTH WINDS LESS THAN 15
KT AND SEAS IN THE 2-4 FT RANGE...HIGHEST OVER OUTER GEORGIA
WATERS BEYOND 20 NM.

HIGH PRESSURE WILL SIT OVER THE WESTERN ATLANTIC UNTIL FRIDAY WHEN A
CANADIAN HIGH DROPS SOUTHEAST. WE MAY SEE A BRIEF PERIOD OF SMALL
CRAFT ADVISORY CONDITIONS FRIDAY NIGHT INTO SATURDAY AS THE GRADIENT
TIGHTENS AND COLD ADVECTION MIXES SOME DECENT WINDS TO THE SURFACE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...WMS
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...WMS/JRL
MARINE...JRL
Hazardous weather outlook, May 21, 3:54 AM EDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
354 AM EDT TUE MAY 21 2013

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-221030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
354 AM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:05 AM EDTAreal Flood AdvisoryCHSBerkeley115 min
May 21, 12:07 PM EDTAreal Flood AdvisoryCHSCharleston113 min
May 21, 12:51 PM EDTAreal Flood AdvisoryCHSBerkeley, Charleston114 min
May 21, 3:13 PM EDTSpecial Weather StatementCHSAllendale32 min
May 21, 3:44 PM EDTSpecial Weather StatementCHSAllendale46 min
May 21, 4:14 PM EDTSevere Thunderstorm WarningCHSAllendale61 min
May 21, 5:08 PM EDTSpecial Weather StatementCHSHampton37 min
May 21, 5:59 PM EDTSpecial Weather StatementCHSHampton46 min

Nearby

Flash Flood Warnings in South Carolina, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.